×

zbMATH — the first resource for mathematics

Adjunction conditions for one-forms on surfaces in projective three-space. (English) Zbl 1105.14008
Lossen, Christoph (ed.) et al., Singularities and computer algebra. Selected papers of the conference, Kaiserslautern, Germany, October 18–20, 2004 on the occasion of Gert-Martin Greuel’s 60th birthday. Cambridge: Cambridge University Press (ISBN 0-521-68309-2/pbk). London Mathematical Society Lecture Note Series 324, 301-314 (2006).
A relation between graded Jacobian rings of projective hypersurfaces and the graded quotient for the Hodge filtration on the primitive cohomology is studied in the singular case. Using Du Bois filtered complexes and Barlet differentials, the author obtains interesting results, especially in the surface situation.
For the entire collection see [Zbl 1086.14001].

MSC:
14B05 Singularities in algebraic geometry
PDF BibTeX XML Cite